Neurocardiogen reflex-syncope, rejtett Kent-köteget felhasználó AV-reciprok tachycardia és paroxysmalis pitvarremegés együttes elöfordulása.

Translated title of the contribution: Association of AV reciprocating tachycardia, using a concealed bundle of Kent, and paroxysmal atrial fibrillation in neurocardiogenic syncope

T. Fazekas, L. Halmai, A. Kardos, L. Rudas

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A case of neurocardiogenic syncope is reported in which both AV-reciprocating tachycardia due to a concealed retrogradely conducting posteroseptal bypass tract and paroxysmal atrial fibrillation were observed. In connection with this case, attention is paid to the difficulties of differential diagnosis and to the pathophysiological correlations concerning the occurrence of neurocardiogenic/vasovagal reflex syncope and cardiac arrhythmias. A prolonged period of freedom from syncope and tachycardia was achieved by means of drug treatment, through the combined administration of disopyramide, bisoprolol and theophylline.

Original languageHungarian
Pages (from-to)1815-1819
Number of pages5
JournalOrvosi Hetilap
Volume137
Issue number33
Publication statusPublished - Aug 18 1996

Fingerprint

Reciprocating Tachycardia
Accessory Atrioventricular Bundle
Vasovagal Syncope
Atrial Fibrillation
Bisoprolol
Disopyramide
Syncope
Theophylline
Tachycardia
Reflex
Cardiac Arrhythmias
Differential Diagnosis
Pharmaceutical Preparations
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Neurocardiogen reflex-syncope, rejtett Kent-köteget felhasználó AV-reciprok tachycardia és paroxysmalis pitvarremegés együttes elöfordulása. / Fazekas, T.; Halmai, L.; Kardos, A.; Rudas, L.

In: Orvosi Hetilap, Vol. 137, No. 33, 18.08.1996, p. 1815-1819.

Research output: Contribution to journalArticle

@article{7290e7c179be463d98d85c45ee2ea397,
title = "Neurocardiogen reflex-syncope, rejtett Kent-k{\"o}teget felhaszn{\'a}l{\'o} AV-reciprok tachycardia {\'e}s paroxysmalis pitvarremeg{\'e}s egy{\"u}ttes el{\"o}fordul{\'a}sa.",
abstract = "A case of neurocardiogenic syncope is reported in which both AV-reciprocating tachycardia due to a concealed retrogradely conducting posteroseptal bypass tract and paroxysmal atrial fibrillation were observed. In connection with this case, attention is paid to the difficulties of differential diagnosis and to the pathophysiological correlations concerning the occurrence of neurocardiogenic/vasovagal reflex syncope and cardiac arrhythmias. A prolonged period of freedom from syncope and tachycardia was achieved by means of drug treatment, through the combined administration of disopyramide, bisoprolol and theophylline.",
author = "T. Fazekas and L. Halmai and A. Kardos and L. Rudas",
year = "1996",
month = "8",
day = "18",
language = "Hungarian",
volume = "137",
pages = "1815--1819",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "33",

}

TY - JOUR

T1 - Neurocardiogen reflex-syncope, rejtett Kent-köteget felhasználó AV-reciprok tachycardia és paroxysmalis pitvarremegés együttes elöfordulása.

AU - Fazekas, T.

AU - Halmai, L.

AU - Kardos, A.

AU - Rudas, L.

PY - 1996/8/18

Y1 - 1996/8/18

N2 - A case of neurocardiogenic syncope is reported in which both AV-reciprocating tachycardia due to a concealed retrogradely conducting posteroseptal bypass tract and paroxysmal atrial fibrillation were observed. In connection with this case, attention is paid to the difficulties of differential diagnosis and to the pathophysiological correlations concerning the occurrence of neurocardiogenic/vasovagal reflex syncope and cardiac arrhythmias. A prolonged period of freedom from syncope and tachycardia was achieved by means of drug treatment, through the combined administration of disopyramide, bisoprolol and theophylline.

AB - A case of neurocardiogenic syncope is reported in which both AV-reciprocating tachycardia due to a concealed retrogradely conducting posteroseptal bypass tract and paroxysmal atrial fibrillation were observed. In connection with this case, attention is paid to the difficulties of differential diagnosis and to the pathophysiological correlations concerning the occurrence of neurocardiogenic/vasovagal reflex syncope and cardiac arrhythmias. A prolonged period of freedom from syncope and tachycardia was achieved by means of drug treatment, through the combined administration of disopyramide, bisoprolol and theophylline.

UR - http://www.scopus.com/inward/record.url?scp=18744435513&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18744435513&partnerID=8YFLogxK

M3 - Article

C2 - 8927334

AN - SCOPUS:18744435513

VL - 137

SP - 1815

EP - 1819

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 33

ER -